Awful sleep pattern. Coming off medication.

I just spent half an hour typing this entry and then the backspace stuck on deleting everything. I apologise if this doesn’t read well as I’m tired because I haven’t slept. I have to put up with the awful sleep pattern to completely get off medication. I would have stayed on the medication if it hadn’t have been for the weight gain, extreme hunger and irritability. The system has taken everything in my life so far. I’m not allowing it to take my looks too. I don’t want my body to end up huge and mishaped due to medication.

The medication helped me sleep at night but made me fat and grumpy. I’m taking it once a week at the moment to get off of them. The withdrawal isn’t pleasant but the whistling in my ears and other neurological effects will not last long. The tingling sensation under my skin can be slightly unnerving but it’s just electrical signals adjusting to the chemicals of the medication levels falling.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s